MathSciNet Relay Station
MathSciNet bibliographic data
MR3368084 11S15
Movahhedi, A.; Nguyen Quang Do, T. On universal norms and the first layers of $\Bbb{Z}_p$-extensions of a number field. Math. Ann. 362 (2015), no. 3-4, 817–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement